The Stacks Project


Bibliography item: perroni

authorPerroni, Fabio
titleA note on toric Deligne-Mumford stacks
year2008
typearticle
issn0040-8735
journalTohoku Math. J. (2)
number3
volume60
pages441–458
codenTOMJAM
fjournalThe Tohoku Mathematical Journal. Second Series

BibTeX code

You can use the following code to cite this item yourself.

@article{perroni,
  author = {Perroni, Fabio},
  title = {A note on toric {D}eligne-{M}umford stacks},
  year = {2008},
  issn = {0040-8735},
  journal = {Tohoku Math. J. (2)},
  number = {3},
  volume = {60},
  pages = {441--458},
  coden = {TOMJAM},
  fjournal = {The Tohoku Mathematical Journal. Second Series},
}